EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 149, No. 1, pp. 253-286, 1999
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 149, No. 1, pp. 253-286 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Basepoint freeness for nef and big line bundles in positive characteristic

Seán Keel

Keywords: nef line bundle; base point freeness; cone theorem; semi-ampleness; big line bundle; positive characteristic; Mori's program; extremal contractions

Classification (MSC2000): 14C20 14H30 14F05 14G15

Full text of the article:

Electronic fulltext finalized on: 18 Aug 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission